Per citar aquest document:
Scopus: 0 cites, Web of Science: 2 cites,
New invariants and attracting domains for holomorphic maps in C2 tangent to the identity
Rong, Feng (Shanghai Jiao Tong University. Department of Mathematics)

Data: 2015
Resum: We study holomorphic maps of C2 tangent to the identity at fixed point which have degenerate characteristic directions. With the help of some new invariants, we give suficient conditions for the existence of attracting domains in these degenerate characteristic directions.
Nota: The author is partially supported by the National Natural Science Foundation of China (grant no. 11371246).
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Attracting domains ; Degenerate characteristic directions ; Holomorphic maps tangent to the identity
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 235-243, ISSN 2014-4350

DOI: 10.5565/PUBLMAT_59115_08

9 p, 313.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-01-19, darrera modificació el 2016-06-04

   Favorit i Compartir